On structure constants with two spinning twist-two operators

Research output: Contribution to journalJournal articleResearchpeer-review

Documents

Marco S. Bianchi

Original languageEnglish
Article number059
JournalJournal of High Energy Physics
Volume2019
Issue number4
Number of pages17
ISSN1126-6708
DOIs
Publication statusPublished - 8 Apr 2019

    Research areas

  • Conformal Field Theory, Integrable Field Theories, Supersymmetric Gauge Theory

Number of downloads are based on statistics from Google Scholar and www.ku.dk


No data available

ID: 218081915